# SDR UPS03240064

- Difficulty date: January 4, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- Aircraft time: 45,714 hours, 51,393 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SUSPECT CRACK ON LT HORIZONTAL STAB UPPER FRAME JUST I/B OF ELEVATOR RIB STA 173.21.  REPAIR CARRIED OUT IAW SMRO EO 2003-001-004 UPS ENGINEERING FILE 727-55-20029.
